# SDR CALA2013092491416

- Difficulty date: September 23, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,466 hours, 10,373 cycles
- Engine: Pwa PW4077
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: 113W818176
- Condition: Loose
- Location: Rt Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR STRUT DOOR, FWD EDGE SEAL DAMAGED TWO PLACES.   REPLACED DAMAGED BULB SEAL ON RT GEAR STRUT IAW GMM 5-30-06.
